How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Matt Your Own Question
Dr. Matt
Dr. Matt, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 5774
Experience:  DVM - 13 years experience in canine medicine and surgery.
58825837
Type Your Dog Veterinary Question Here...
Dr. Matt is online now
A new question is answered every 9 seconds

our pit drank out he toilet bowl which had blue toilet tablet

This answer was rated:

our pit drank out he toilet bowl which had blue toilet tablet init.. now he is breathing hard and laying around.. what can I give her to releave her upset stomach?
Hello - I am Dr. Matt - I would be glad to help you with your question.

Is she vomiting?

Has she had anything to eat or drink since drinking out of the toilet?

Did she ingest any of the blue toilet tablet or just the water in the toilet?

How long ago did she drink the toilet water?



Customer: replied 3 years ago.


she didn't get the tablet, its inside the tank.. she has been drinking it since yesterday... she has been drinking water, but not eating and has diaharhea... she wont lay down, just sits up like her stomach hurts,,, breathing hard instead of slow. no vomiting yet as I know of...


 

Thank you for the additional information.

I am very sorry to hear that she is not feeling well. The good news is that the blue toilet water is not toxic to dogs at all. If she would have eaten the tablet then she could have some more serious symptoms such as extreme vomiting, diarrhea, tremors, though the blue cleaner in the toilet water is diluted that most of the time only causes a mild upset stomach.

Honestly her symptoms are concerning since she is not eating and is breathing quite hard. I would be suspicious that these symptoms are due to a different disorder rather then drinking the blue toilet water. Other possibilities would be if she did eat something else toxic from the house or the yard, an organ disorder such as liver/kidney disease or even something that she ate that is currently stuck in her intestines. If her breathing continues to be hard or even labored I would recommend taking her to your vet right away to have her examined.

For now you can try some pepto bismol to help with the diarrhea and upset stomach. The dose is about 1 tablespoon or one tablet for every 30 pounds of weight. This can be given every 8 hours.

I would recommend feeding her a bland diet to help with the diarrhea. My recommendation would be to feed some boiled ground beef or boiled chicken breasts with cooked rice. Two parts rice to one part meat. Feed this until she is back to normal. This is very easy for her to digest and should help reduce inflammation in the stomach/intestines.

Overall if she will not eat and continues to have labored or hard breathing I would take her to your vet right away.

Hope this helps to answer your question - if not or if you have any more questions please feel free to reply by clicking on the "reply to" button. Thank you for your question!
Dr. Matt and 3 other Dog Veterinary Specialists are ready to help you
Hi,

I'm just following up on our conversation about your pet. How is everything going?

Dr. Matt